CureZone   Log On   Join
Re: supplements make me tired
 
boroda Views: 1,871
Published: 7 years ago
 
This is a reply to # 2,170,277

Re: supplements make me tired


When I started with supplements they always made me feel like a piece of shit - extremely tired, depressed (I got such feelings from zinc which is a powerful detoxifier, I got extreme headaches from MSM etc..). Now I understand that it was detox process. All bad effect slowly faded out after 2 weeks, and then I felt just awesome.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.422 sec, (1)